MathSciNet Relay Station
MathSciNet bibliographic data
MR2306723 (2008g:93192) 93E20 (49N10 93E03)
Carravetta, Francesco; Mavelli, Gabriella Suboptimal stochastic linear feedback control of linear systems with state- and control-dependent noise: the incomplete information case. Automatica J. IFAC 43 (2007), no. 5, 751–757.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement